An extension of the Bowen-Ruelle dimension formula to non-conformal mappings

KJ Falconer

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionAn extension of the Bowen-Ruelle dimension formula to non-conformal mappings
Original languageEnglish
Title of host publicationUnknown
Pages4 - 23
Number of pages19
Volume3
Publication statusPublished - 1992

Bibliographical note

Conference Proceedings/Title of Journal: Frac y Caos

Cite this